New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

BOBBYBOY
New Member


Date Joined Aug 2005
Total Posts : 1
   Posted 8/3/2005 7:40 PM (GMT -6)   
I have been on Pulmicort for about 8 months. I am going off it so far 1 day. Any problem just stopping abruptly. The reason for the stop, I recently had a number of infections and i think my immune system is off.

Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 8/3/2005 8:25 PM (GMT -6)   
Hi and Welcome to HealingWell, BOBBYBOY! tongue
 
You should know that going off of any asthma medication, especially steroid inhalors can cause an increase in your asthma, which could be dangerous!
 
You could be right about the problems you are having - but please just check with your Dr. first. yeah
 
Hugs, Teri tongue
http://www.drugs.com/pdr/pulmicort_respules.html#G05
"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 8/4/2005 6:26 AM (GMT -6)   
....Hi Bobbyboy,and I would like to welcome you as well .......Teri is so right about checking with your doc first as pulmicort is a steroid and just going off cold turkey even for one day could be dangerous ..............my daughter use to have the pulmicort but always ended up with thrush/yeast infection so the doc took her off and she is now on other inhalers that are helping her out w/o those problems ..........hope you get some answers and relief soon but as Teri said please talk to doc first .........Take care and God Bless.....Lyn...................TERI......Thanks for that link hun put it in my favorites so I can show my brother ..........take care you and I will yak at you soon ........God Bless...........Lyn
 
Contribute today to support Healing Well Forums...Donate @
 
 
    I cannot keep your feet from stumbling..........I can only offer my hand that you might grasp it and not fall...........Lyn


Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 8/4/2005 12:13 PM (GMT -6)   
Thank you for your input as well here, Lyn!! tongue   It's always helpful when someone else has been there before to share experiences or knows someone else who has!  I'm glad that you found the link helpful as well.
 
Hope you are feeling a bit better??
 
Big Bunches of Hugs, Teri tongue
"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:


Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 8/5/2005 12:23 PM (GMT -6)   
BOBBYBOY, I hope this has helped you?!  Let me know how you are doing.
 
Hugs, Teri tongue
"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 26, 2016 7:17 AM (GMT -6)
There are a total of 2,693,910 posts in 297,420 threads.
View Active Threads


Who's Online
This forum has 152112 registered members. Please welcome our newest member, bdssiydstaubbs.
283 Guest(s), 4 Registered Member(s) are currently online.  Details
Boiga, bdssiydstaubbs, NiceCupOfTea, Michael R S


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer